# SDR SWAA2025040201603

- Difficulty date: March 3, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL22 AT AFT CARGO COMPARTMENT 2025-167993<[01] REPLACED SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL22 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING 146A0081 SHEET 31 REV-.;[02] CORRECTED STEP 1. REPLACED SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL22 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING 146A0081 SHEET 31 REV-. SEE INDIVIDUAL SING OFFS BELOW;[03] RII ITEM  REPLACED SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL22 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING 146A0081 SHEET 31 REV-. SEE INDIVIDUAL SING OFFS BELOW
